# SDR C2XA10SH277

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522284005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR CENTER SILL CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REPAIRED SERVICE DOOR CENTER SILL IAW EMB-145 SRM 51-40-02 AND APPLIED SEALANT IAW EMB-145 SRM 51-20-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
